RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 6, Pages 1322–1339 (Mi smj2164)  

Inverse and implicit function theorems on Carnot manifolds

A. D. Kozhevnikov

Ècole Normale Supérieure, Département de Mathématiques et Applications, Paris, France

Abstract: We obtain some analogs of the Euclidean inverse and implicit function theorems for continuously $hc$-differentiable mappings on Carnot manifolds.

Keywords: Carnot–Carathéodory space, continuous $hc$-differentiability of mappings.

Full text: PDF file (394 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:6, 1047–1060

Bibliographic databases:

UDC: 514.763.22+512.813.52+517.518.242
Received: 30.08.2009

Citation: A. D. Kozhevnikov, “Inverse and implicit function theorems on Carnot manifolds”, Sibirsk. Mat. Zh., 51:6 (2010), 1322–1339; Siberian Math. J., 51:6 (2010), 1047–1060

Citation in format AMSBIB
\Bibitem{Koz10}
\by A.~D.~Kozhevnikov
\paper Inverse and implicit function theorems on Carnot manifolds
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 6
\pages 1322--1339
\mathnet{http://mi.mathnet.ru/smj2164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2797600}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 6
\pages 1047--1060
\crossref{https://doi.org/10.1007/s11202-010-0103-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288180800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78650751675}


Linking options:
  • http://mi.mathnet.ru/eng/smj2164
  • http://mi.mathnet.ru/eng/smj/v51/i6/p1322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:183
    Full text:52
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020